# SDR SWAA2021072788195

- Difficulty date: June 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500d-490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION'' FWD CARGO COMP L/H ZEE CHANNEL SEVERAL FASTENER HOLES WITH EVIDENCE OF SURFACE CORROSION AT FRAME BS 500D TO BS 490 . ; / [01] CORROSION AROUND THE HOLES FOUND OUT OF LIMITS AT FWD CARGO COMPARTMENT ZEE CHANEL FLOOR SUPPORT BETWEEN FS 396-500D IN REF B737-700 SRM 53-00-53-1A-2 FIGURE 103 DETAIL 'D'; [02] VERIFIED STEP 1; [03] WORK IN PROGRESS FABRICATING; DRILLING ZEE CHANNEL REF. B737-7 SRM 51-40-05-0G-0 AND DRW#143A7500;; [04] VERIFIED WORK PERFORMED; [05] OK TO TREAT AND PRIME HOLES; [06] TREATED AND PRIMED ALL PARTS REF. B737-7 SRM 51-20-01-0G-0; [07] FABRICATED NEW ZEE CHANNEL AT FWD CARGO COMPARTMENT BETWEEN FS 396-500D LBL 24 IN REF B77-700 SRM 51-40-02-0G-0 AND DW# 143A7500; [08] FABRICATED NEW ZEE CHANNEL AT FWD CARGO COMPARTMENT BETWEEN FS 396-500D LBL 24 IN REF B77-700 SRM 51-40-02-0G-0 AND DW# 143A7500; [09] VERIFIED WORK PERFORMED
